# SDR 99FDEA00476

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 954
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 794 - KEEL BEAM LWR LT CHORD CRACKED IN RADIUS AT BS 954.  STOP DRILLED CRACK AND INSTALL DOUBLER PER EA NR7-531045391 DATED 15 SEP 99.
